Équations aux dérivées partielles
Existence et unicité de la solutions faible-renormalisée pour un système non linéaire de Boussinesq
[Existence and uniqueness of weak-renormalized solutions of a nonlinear Boussinesq system]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 9-10, pp. 521-526.

We give existence and uniqueness results of the weak-renormalized solution for a class of nonlinear Boussinesq systems. We establish regularity results for the heat equation which we combine with the usual techniques for Navier–Stokes equations mixed with the tools involved for renormalized solutions.

Nous donnons un résultat d'existence et d'unicité de la solution faible-renormalisée d'un système non linéaire de Boussinesq. On établit des résultats de régularité pour l'équation de la chaleur que l'on combine avec les techniques usuelles pour les équations de Navier–Stokes et celles des solutions renormalisées pour des problèmes paraboliques.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.03.005
Bruyère, Nicolas 1

1 Laboratoire de mathématiques Raphaël-Salem, UMR 60-85, Université de Rouen, avenue du Madrillet, BP12, 76801 Saint Étienne du Rouvray cedex, France
@article{CRMATH_2008__346_9-10_521_0,
     author = {Bruy\`ere, Nicolas},
     title = {Existence et unicit\'e de la solutions faible-renormalis\'ee pour un syst\`eme non lin\'eaire de {Boussinesq}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {521--526},
     publisher = {Elsevier},
     volume = {346},
     number = {9-10},
     year = {2008},
     doi = {10.1016/j.crma.2008.03.005},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.03.005/}
}
TY  - JOUR
AU  - Bruyère, Nicolas
TI  - Existence et unicité de la solutions faible-renormalisée pour un système non linéaire de Boussinesq
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 521
EP  - 526
VL  - 346
IS  - 9-10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.03.005/
DO  - 10.1016/j.crma.2008.03.005
LA  - fr
ID  - CRMATH_2008__346_9-10_521_0
ER  - 
%0 Journal Article
%A Bruyère, Nicolas
%T Existence et unicité de la solutions faible-renormalisée pour un système non linéaire de Boussinesq
%J Comptes Rendus. Mathématique
%D 2008
%P 521-526
%V 346
%N 9-10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.03.005/
%R 10.1016/j.crma.2008.03.005
%G fr
%F CRMATH_2008__346_9-10_521_0
Bruyère, Nicolas. Existence et unicité de la solutions faible-renormalisée pour un système non linéaire de Boussinesq. Comptes Rendus. Mathématique, Volume 346 (2008) no. 9-10, pp. 521-526. doi : 10.1016/j.crma.2008.03.005. http://www.numdam.org/articles/10.1016/j.crma.2008.03.005/

[1] A. Attaoui, D. Blanchard, O. Guibé, Weak-renormalized solutions for a nonlinear Boussinesq system, in preparation

[2] Blanchard, D.; Murat, F. Renormalized solutions of nonlinear parabolic problems with L1 data: existence and uniqueness, Proc. Roy. Soc. Edinburgh Sect. A, Volume 127 (1997) no. 6, pp. 1137-1152

[3] Blanchard, D.; Porretta, A. Stefan problems with nonlinear diffusion and convection, J. Differential Equations, Volume 210 (2005) no. 2, pp. 383-428

[4] Boccardo, L.; Diaz, J.I.; Giachetti, D.; Murat, F. Existence and regularity of renormalized solutions for some elliptic problems involving derivatives of nonlinear terms, J. Differential Equations, Volume 106 (1993) no. 2, pp. 215-237

[5] N. Bruyère, Existence and uniqueness of the solution of a Boussinesq system with nonlinear dissipation, Preprint

[6] N. Bruyère, Existence and uniqueness of the solution of Boussinesq type systems via regularity results on parabolic problems, Preprint

[7] Climent, B.; Fernández-Cara, E. Some existence and uniqueness results for a time-dependent coupled problem of the Navier–Stokes kind, Math. Models Methods Appl. Sci., Volume 8 (1998) no. 4, pp. 603-622

[8] Díaz, J.I.; Galiano, G. Existence and uniqueness of solutions of the Boussinesq system with nonlinear thermal diffusion, Topol. Methods Nonlinear Anal., Volume 11 (1998) no. 1, pp. 59-82

[9] Díaz, J.I.; Rakotoson, J.-M.; Schmidt, P.G. A parabolic system involving a quadratic gradient term related to the Boussinesq approximation, RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat., Volume 101 (2007) no. 1, pp. 113-118

[10] DiPerna, R.J.; Lions, P.-L. On the Cauchy problem for Boltzmann equations: global existence and weak stability, Ann. of Math. (2), Volume 130 (1989) no. 2, pp. 321-366

[11] DiPerna, R.J.; Lions, P.-L. Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., Volume 98 (1989) no. 3, pp. 511-547

[12] Lions, P.-L. Mathematical Topics in Fluid Mechanics. Vol. 1, Incompressible Models, Oxford Lecture Series in Mathematics and its Applications, vol. 3, The Clarendon Press, Oxford University Press, New York, 1996 (Oxford Science Publications)

[13] P.-L. Lions, F. Murat, Solutions renormalisées d'équations elliptiques non linéaires, in preparation

[14] F. Murat, Soluciones renormalizadas de edp elipticas no lineales, Cours à l'université de Seville, Mars 1992

Cited by Sources: